# SDR USAA2012021300013

- Difficulty date: February 10, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 52,000 hours, 19,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5347576520690
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CORROSION ON BULK CARGO DOOR LOWER AREA AT SILL PLATE AT AFT & FORWARD AREAS BETWEEN FR68 TO FR69, -Y1160.  REPLACED BULK CARGO DOOR LOWER AREA AT SILL PLATE IAW A320 SRM 51-42-11 & 53-41-49 F202.
